MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC TIBIA PS MOD INSRT SZ 2.5 11MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a legal tolling agreement, that a female patient, initial right knee implanted on (b)(6) 2017, underwent a revision procedure on (b)(6) 2020 approximately 2 years 11 months post the initial implant procedure for unknown reasons.No additional information is available.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.
 
Additional Manufacturer Narrative
No device return anticipated due to this being a legal case.Concomitant medical products: 02-010-01-0325 - logic femoral ps cem right sz 2.5 sn: (b)(4), 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t sn: (b)(4), 200-07-29 - advanced patella 29m 3 peg implant sn: (b)(4), 201-78-82 - collar fixation pin 2pk 40mm, quick release sn: (b)(4).
 
Additional Manufacturer Narrative
A2: added d.O.B.B3: corrected date of event.D6a,d6b: corrected implant/explant dates.H6: updated clinical codes: 1994 and 1924.
 
Event or Problem Description
It was reported via legal documentation that approximately 36 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, femoral debonding and pain.Initial surgery and revision surgery operative notes were provided.Post operative diagnosis noted wear of the tibial component and loosening of the femoral component.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
B5: updated description of event.H6: added 2 clinical codes; corrected medical device problem and component codes.Corrected type of investigation, investigation findings and investigation conclusion codes.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: b, c, d, e.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2.5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15395407
Report Number1038671-2022-01087
Device Sequence Number20382920
Product Code JWH
UDI-Device Identifier10885862001771
UDI-Public10885862001771
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/17/2022
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 2.5 11MM
Device Catalogue Number02-012-35-2511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer10/24/2022
Not provided
Not provided
01/09/2025
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date10/24/2022
11/19/2024
12/09/2024
01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale